# SDR ABXA20160830138

- Difficulty date: August 30, 2016
- Submitted: September 7, 2016
- Operation: Air carrier
- Aircraft: N795AX
- Make and model: Boeing 767281
- Aircraft serial: 23145
- Aircraft time: 58,854 hours, 44,839 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: 20131A
- Condition: Discharged
- Location: Emergency Light
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INTERIOR EMERGENCY LIGHTING SYSTEM INOPERATIVE.  THE EMERGENCY LIGHT BATTERY PACK WAS REPLACED.  THE CAUSE OF THE INOPERATIVE LIGHTS WAS A DISCHARGED BATTERY.
